×

zbMATH — the first resource for mathematics

The h-p version of the finite element method. I. The basic approximation results. (English) Zbl 0634.73058
See the review of part II below (Zbl 0634.73059).

MSC:
74S05 Finite element methods applied to problems in solid mechanics
65N30 Finite element, Rayleigh-Ritz and Galerkin methods for boundary value problems involving PDEs
65N15 Error bounds for boundary value problems involving PDEs
65D05 Numerical interpolation
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Babuška, I.; Aziz, A. K.; Aziz, A. K. (ed.), Survey lectures on the mathematical foundations of the finite element method, 3-359, (1972), New York
[2] Babuška, I.; Aziz, A. K., On the angle condition in the finite element method, SIAM J. Numer. Anal., 13, 214-226, (1976) · Zbl 0324.65046
[3] Babuška, I.; Dorr, M. R., Error estimates for the combined \(h\) and \(p\) version of finite element method, Numer. Math., 37, 252-277, (1981) · Zbl 0487.65058
[4] Babuška, I.; Gut, W.; Guo, B.; Szabo, B. (1986): Theory and performance of the h-p versions of the finite element method. (To appear)
[5] Babuška, I.; Kellogg, R. B.; Pitkaranta, J., Direct and inverse error estimates with mesh refinement, Numer. Math., 33, 447-471, (1979) · Zbl 0423.65057
[6] Babuška, I. ; Suri, M. (1986) : The optimal convergence rate of the \(p\)-version of the finite element method. (To appear)
[7] Babuška, I.; Szabo, B. A.; Katz, I. N., The \(p\)-version of the finite element method, SIAM J. Numer. Anal., 18, 515-545, (1981) · Zbl 0487.65059
[8] Bergh, I.; Lofstrom, J. (1976): Interpolation spaces. New York Berlin Heidelberg: Springer · Zbl 0344.46071
[9] Ciarlet, P.G. (1978): The finite element method for elliptic problems. Amsterdam: North-Holland · Zbl 0383.65058
[10] Dorr, M. R., The approximation theory for the \(p\)-version of the finite element method, SIAM J. Numer. Anal., 21, 1180-1207, (1985) · Zbl 0572.65074
[11] Dorr, M.R. (1986): The approximation theory for the \(p\)-version of the finite element method. SIAM J, Numer. Anal. (In print) · Zbl 0617.65109
[12] Geldfand, I.M.; Shilov, G.E. (1964): Generalized functions, vol. 2. New York: Academic Press
[13] Gui, W.; Babuška, I. (1985): The h, p and h-p versions of the finite element method of one dimensional problem. Part 1: The error analysis of the \(p\)-version, Tech. Note BN-1036. Part 2 : The error analysis of the \(h\) and h-p versions, Tech. Note BN-1037. Part 3 : The adaptive h-p version, Tech. Note BN-1038. Institute for Physical Science and Technology, University of Maryland, College Park
[14] Guo, B.; Babuška, I. (1986) : Regularity of the solution of elliptic equations with piecewise analytic data. (To appear)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.